# SDR CA070718003

- Difficulty date: July 17, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 906100004
- Part serial: D00811
- Condition: Failed
- Location: Stall Warning
- Part time: 8,277 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE NR 2 STALL SYSTEM FAIL AND PUSHER SYSTEM FAIL CAUTION LIGHTS ILLUMINATED.  QRH CHECKLIST WAS PERFORMED.  UNSCHEDULED LANDING COMPLETED. DUAL STALL WARNING COMPUTER DETERMINED TO BE THE CAUSE OF THE REPORTED DEFECT.  DUAL STALL WARNING COMPUTER REPLACED IAW AIRCRAFT MM CHAPTER 27-33-00 AND SYSTEM TESTED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE. (TC NR 20070718003)
